# SDR UPS97525072

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 2230 · Auto Throttle System
- Part: Thrust Levers
- Condition: Binding
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISC ON T/O THRUST LEVERS FEEL LIKE A SLIGHT BINDING WHEN OPERATED TOGETHER. WHEN MOVED SEPARATELY, THRUST LEVERS SEEM TO MOVE SMOOTHLY.  SUPPLEMENTAL MRR DEFERRED AUTOTHOTTLES AS PER 22-30-1 (MEL) C/W MAINT PROCEDURES AS PER MEL SEE ITEM 2 FOR A/C DOWNGRADE REF DMI M-141036 AND LP 31891 T/S PER FIM 22-00-02 PAGES 101,102 NO DISC NOTED.  PERFORMED MCDP TEST 02-TMC, 10-A/T SERVO, 12-A/T DISC SW, 57-TMC CONFIG ALL TESTED GOOD.  SUCCESSFULLY PERF MCDP 30/40 AUTOLAND TEST IAW 757 MM 22-00-02.
